| Model Number |
TRLP-490 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
12/12/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported "rupture" against left device.The device remains implanted.
Event or Problem Description
Device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, g1, h6.
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified: weight to the spec, an opening on posterior, brown particles on the shell and gel, crease flat, and wear abrasion.A microscopic analysis was performed which identified: a crease sharp opening on posterior.Based on the device analysis the final assessment is: - a crease sharp opening on posterior assessed as fold flaw opening.
Event or Problem Description
Healthcare professional reported "rupture" against left device.The device has been explanted.